The number of balanced steady states in realistic overlapping cohorts model

A. Simonovits

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)51-68
    Number of pages17
    JournalActa Oeconomica : Periodical of the Hungarian Academy of Sciences
    Volume47
    Issue number1-2
    Publication statusPublished - 1995

    Cite this

    @article{441debab849c4a3eb9aa098f40d95a5b,
    title = "The number of balanced steady states in realistic overlapping cohorts model",
    author = "A. Simonovits",
    note = "Pagination: 17",
    year = "1995",
    language = "English",
    volume = "47",
    pages = "51--68",
    journal = "Acta Oeconomica : Periodical of the Hungarian Academy of Sciences",
    issn = "0001-6373",
    publisher = "Akademiai Kiado",
    number = "1-2",

    }

    The number of balanced steady states in realistic overlapping cohorts model. / Simonovits, A.

    In: Acta Oeconomica : Periodical of the Hungarian Academy of Sciences, Vol. 47, No. 1-2, 1995, p. 51-68.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - The number of balanced steady states in realistic overlapping cohorts model

    AU - Simonovits, A.

    N1 - Pagination: 17

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 47

    SP - 51

    EP - 68

    JO - Acta Oeconomica : Periodical of the Hungarian Academy of Sciences

    JF - Acta Oeconomica : Periodical of the Hungarian Academy of Sciences

    SN - 0001-6373

    IS - 1-2

    ER -